# SDR SIMA200125402

- Difficulty date: September 11, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4221 - DURING TAXI, AFT OVERHEAD EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND CANNON PLUG FOR AFT OVERHEAD EMERGENCY LIGHT TO BE DISCONNECTED.  CANNON PLUG WAS RECONNECTED IAW EMB 145 AMM.  LIGHT OPERATIONALLY CHECKED GOOD.  (M)
